# SDR 2000UALA00504

- Difficulty date: August 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 1,967 hours, 698 cycles
- Engine: Pwa PW4052
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CHRONIC APU STARTING DIFFICULTIES.  AIRCRAFT REMOVED FROM ETOPS UNTIL CONDITION RESOLVED.
